# SDR DALA2021030401255

- Difficulty date: March 4, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Brace
- Condition: Corroded
- Location: Eng Drag Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON OPEN HOLES RH ENG DRAG FTG CLAMP-UP & DIAG BRACE WERE FOUND AS FOLLOW; HOLE #8 CORROSION AND TOOL MARKS ON SKIN AND FITTING AT 12 O'CLOCK POSITION, HOLE #10 CORROSION AND TOOL MARKS ON FITTING AT 10 O'CLOCK POSITION. C/W ERA 590331-14. (LP 1745363)
